# SDR 2006UALA01914

- Difficulty date: October 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 42,586 hours, 15,331 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT PATH BROKEN AT AISLE 10 RIGHT.   REPLACED EMERGENCY PATH LIGHT.  OPS CHECKS OK.
